Advertisement

Ukrainian Mathematical Journal

, Volume 45, Issue 7, pp 1158–1165 | Cite as

Estimates of the solutions to the equations of motion for viscous fluid in a moving cavity with a porous damper

  • S. N. Sudakov
Article
  • 23 Downloads

Abstract

Estimates are obtained for theL2-norms of the solutions to the equations of motion for viscous incompressible fluid in a moving ellipsoidal cavity with a porous damper.

Keywords

Viscous Fluid Viscous Incompressible Fluid Incompressible Fluid Ellipsoidal Cavity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. N. Sudakov, “Motion of a body with an ellipsoidal cavity containing a porous damper and completely filled with viscous fluid,”Mat. Fiz. Nelin. Mekh., Issue 15, 84–88 (1991).Google Scholar
  2. 2.
    G. S. Beavers and E. M. Sparrow, “Non-Darcy flow through fibrous porous media,”J. Appl. Mech.,36 (1969).Google Scholar
  3. 3.
    D. Joseph,Stability of Fluid Motions, Springer, Berlin (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • S. N. Sudakov
    • 1
  1. 1.Institute of Applied Mathematics and MechanicsUkrainian Academy of SciencesDonetsk

Personalised recommendations